# SDR UALA2011032501431

- Difficulty date: March 24, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 60,501 hours, 22,312 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 1640 FLOORBEAM CORR. 0 BL TO 59 RBL, TOP FLG.  MAJOR REPAIR ACCOMPLISHED: REPAIRED PER SRM, REPAIR. NR 5, ON SM W-US E9906H, E9917H & E9959H.
